Vol. 41 No. 3, 2016

Print

 

Cartan-Fubini Type Extension Theorems
Jun-Muk Hwang

369

An Overview of Motivic Homotopy Theory
Marc Levine

379

Trace Formulas for Motivic Volumes
François Loeser

409

On the Continuity of the Geometric Side of the Trace Formula
Tobias Finis, Erez Lapid

425

On the Automorphism Groups of Models in C 2
Ninh Van Thu, Mai Anh Duc

457

Generalization of a Theorem of Clifford
Phạm Ngọc Ánh

471

Finite-Time Stability and H Control of Linear Discrete-Time Delay Systems with Norm-Bounded Disturbances
Le A. Tuan, Vu N. Phat

481

Postulation of General Unions of Lines and Double Points in a Higher Dimensional Projective Space
Edoardo Ballico

283

An Introduction to Vector Variational Inequalities and Some New Results
Nguyen Dong Yen

495

Boundedness and Compactness of Weighted Composition Operators on Fock Spaces F p ( C )
Pham Viet Hai, Le Hai Khoi

505